# SDR ASOA201100983

- Difficulty date: May 16, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N976EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7601
- Aircraft time: 20,733 hours, 18,319 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484, ANGLE AT OBS OF RBL 27 IS CRACKED.  LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE CLIP (PN 601R31171-9) AT FS 484 OTBD SIDE OF RBL 27 WITH 8 EA NEW HI-LITES IAW SRM CH 51-42-21.  THIS REPAIR REQUIRES MAJOR/MINOR CLASSIFICATION IAW ASA SOP 5702.  THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW ASA SOP 5702.
